# SDR SIMA20130612003

- Difficulty date: June 12, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 33,244 hours, 30,814 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE MAIN DOOR WAS HARD TO OPEN AND CLOSE.  THE ACFT WAS REMOVED FROM SERVICE.  CLEAN AND LUBED THE MAIN CABIN DOOR.  THE OPS CHECK WAS GOOD IAW 52-11-00.  THE ACFT WAS RETURNED TO SERVICE.
